Alert archive / Indiana / Flash Flood Warnings in 2010

Flash Flood Warning 39, NWS Indianapolis, IN

June 22, 2010Morgan County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 22, 2010, 8:53 AM EDT for Morgan County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2010, 8:53 AM EDT (12:53 UTC)
Expired
Jun 22, 2010, 3:00 PM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

County Morgan County, IN

The radar

The Indianapolis radar (KIND), 26 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-369 J/kg
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

090 
WGUS53 KIND 221253
FFWIND
INC109-221900-
/O.NEW.KIND.FF.W.0039.100622T1253Z-100622T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
853 AM EDT TUE JUN 22 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SPECIAL FLASH FLOOD WARNING FOR...
  CENTRAL MORGAN COUNTY IN CENTRAL INDIANA...

* UNTIL 300 PM EDT TUESDAY

* AT 849 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
FLOODING WAS MOVING DOWN WHITELICK CREEK FROM A DAM BREAK IN 
HENDRICKS COUNTY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MOORESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOOD WATERS ARE MOVING DOWN WHITELICK FROM AVON TO MOORESVILLE. 
PEOPLE NEAR WHITELICK CREEK SHOULD GET OUT OF THE WAY.  

&&

LAT...LON 3958 8631 3936 8629 3936 8658 3959 8655

$$

JK
2 follow-up statements
370 
WGUS73 KIND 221708
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
108 PM EDT TUE JUN 22 2010

INC109-221900-
/O.CON.KIND.FF.W.0039.000000T0000Z-100622T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN-
108 PM EDT TUE JUN 22 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL MORGAN COUNTY
UNTIL 300 PM EDT...

AT 106 PM EDT...EMERGENCY MANAGEMENT REPORTED THAT FLASH FLOODING WAS
OCCURRING ALONG WHITELICK CREEK.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOORESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOOD WATERS ARE MOVING DOWN DOWNSTREAM. IF THIS TREND 
CONTINUES...THE FLASH FLOOD WARNING WILL BE REPLACED BY A LONGER 
TERM WARNING LATER TODAY.

&&

LAT...LON 3958 8631 3936 8629 3936 8658 3959 8655

$$

JK
119 
WGUS73 KIND 221853
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
253 PM EDT TUE JUN 22 2010

INC109-221906-
/O.EXP.KIND.FF.W.0039.000000T0000Z-100622T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN-
253 PM EDT TUE JUN 22 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL MORGAN
COUNTY WILL BE ALLOWED TO EXPIRE AT 300 PM EDT...

HOWEVER...AN AREAL FLOOD WARNING CONTINUES FOR ALL OF MORGAN COUNTY.

WATER FROM A DAM FAILURE ON WHITELICK CREEK IN AVON THIS MORNING HAD 
MOSTLY DRAINED DOWNSTREAM. THIS REDUCED THE THREAT OF RAPIDLY RISING 
WATER ALONG THE CREEK. HOWEVER SOME FLOODING SHOULD STILL BE 
EXPECTED.

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3958 8631 3936 8629 3936 8658 3959 8655

$$

JK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:16 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 22, 6:16 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 AM EDT TUE JUN 22 2010

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A PERSISTENT FRONTAL BOUNDARY AND SEVERAL WEAK IMPULSES IN THE
UPPER LEVEL FLOW WILL KEEP SHOWER AND THUNDERSTORM CHANCES IN THE
FORECAST THE NEXT FEW DAYS. HOT TEMPS WILL CONTRIBUTE TO AN
UNSTABLE ENVIRONMENT...INCREASING THE LIKELIHOOD FOR POPUP
CONVECTION THROUGH MID WEEK.

&&

.NEAR TERM /THIS MORNING/...
CURRENT RADAR MOSAIC IS SHOWING WIDESPREAD CONVECTION ACROSS
CENTRAL INDIANA...AND THIS ACTIVITY WILL PERSIST THROUGH DAYBREAK
AS BOUNDARY REMAINS DRAPED ACROSS NORTHERN ILLINOIS AND CENTRAL
INDIANA. CONVECTION HAS BASICALLY LINED OUT WITH EMBEDDED CELLS
EXHIBITING SOME SUPERCELLULAR BEHAVIOR.

&&

.SHORT TERM /TODAY THROUGH THURSDAY/...

GFS/NAM/EURO ARE ALL SHOWING SOUTHWEST FLOW AND HOT/HUMID
CONDITIONS ACROSS CENTRAL INDIANA ONCE AGAIN THIS AFTERNOON. THE
PERSISTENT FRONTAL BOUNDARY SHOULD SET UP FURTHER NORTH ACROSS
SOUTHERN WISCONSIN AND SOUTHERN MICH TODAY...BUT SB CAPES IN
EXCESS OF 4K AND LI/S AS LOW AS -11 WILL KEEP THE THREAT FOR POPUP
CONVECTION IN CENTRAL INDIANA. THE MAIN THREAT SHOULD BE DAMAGING
WINDS. HEAT INDICES WILL APPROACH THE 100 DEGREE MARK OVER
SOUTHWEST PORTIONS OF FORECAST AREA...SO WENT WITH HEAT ADVISORY
ONCE AGAIN TODAY.

CONVECTION SHOULD TAPER OFF TONIGHT WITH LOSS OF DIURNAL
HEATING...BUT KEPT CHANCE POPS IN TOMORROW AS CENTRAL INDIANA FALLS
IN A WARM SECTOR OF A SURFACE LOW PASSING OVER THE UPPER MIDWEST.
PATTERN WILL CHANGE TOMORROW NIGHT AS A COLD FRONT SLIDES ACROSS THE
AREA...BRINGING A HALT TO THE ACTIVE WEATHER THROUGH THE END OF THE
WEEK.

TEMPS...MODELS HAVE GOOD HANDLE ON TEMPS...SO WENT WITH A BLEND
THROUGH THE SHORT TERM. TRENDED ON THE HIGHER SIDE OF GUIDANCE
TODAY AND TOMORROW WITH SOUTHWEST FLOW. THURSDAY...STUCK CLOSE TO
GUIDANCE WITH HIGHS DROPPING A BIT INTO THE UPPER 80S IN WAKE OF
WEDNESDAY NIGHT/S COLD FRONT. AS FAR AS LOWS...STUCK WITH GUIDANCE
AND KEPT THEM IN THE LOW 70S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...

SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A
SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED AT THE
END OF THE WEEK THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH
SHUTTLES EASTWARD ACROSS THE REGION. AFTER A SHORT REPRIEVE FROM
THE HEAT ON THURSDAY...ANOTHER WARMUP BACK INTO THE UPPER 80S AND
LOW 90S IS EXPECTED FOR THE WEEKEND.

BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT
APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL
HELP TO MODERATE HEATING SOMEWHAT.

PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS
SOUTH THROUGH THE REGION.

&&

.AVIATION.../221200 TAF ISSUANCE/...
THUNDERSTORMS CONTINUE TO IMPACT THE AREA ALONG A QUASI STATIONARY
BOUNDARY EARLY THIS MORNING. EXPECT STORMS WILL DIMINISH BY MID
MORNING WITH SKIES BECOMING PARTLY CLOUDY. WITH THE ATMOSPHERE
ONCE AGAIN BECOMING HIGHLY UNSTABLE LATER THIS AFTERNOON AND THE
BOUNDARY LIFTING ONLY SLOWLY NORTH...SCATTERED CONVECTION WILL
DEVELOP FOR THE LATE AFTERNOON AND EVENING. WILL CARRY CB MENTION
AT ALL TERMINALS...WITH LATER SHIFTS EMPLOYING MORE DETAILS AS
THE PATTERN EVOLVES. CONVECTION SHOULD THEN SHIFT INTO NORTHERN
INDIANA ALONG THE BOUNDARY TONIGHT. WINDS WILL GENERALLY BE
SOUTH/SOUTHWEST FOR MUCH OF THE FORECAST PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING
FOR INZ051>053-060>062-067>070.

&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....NIELD/TDUD
AVIATION...RYAN
Hazardous weather outlook, Jun 22, 4:05 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 AM EDT TUE JUN 22 2010

INZ021-028>031-035>049-051>057-060>065-067>072-230815-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
405 AM EDT TUE JUN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. A FEW
STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING
ESPECIALLY NORTH OF INTERSTATE 70. DAMAGING WINDS...HAIL...HEAVY
RAIN AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH ANY
STORMS THAT BECOME SEVERE.

HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL
INDIANA...MAINLY SOUTH OF 70.

FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS.
SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA
THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME
FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE
EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR.

THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY
WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE.

EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH
WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95
TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS.

FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE
PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR
TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 22, 5:10 AM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
510 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND GST     INDIANAPOLIS            39.78N 86.15W
06/22/2010  M58 MPH          MARION             IN   EMERGENCY MNGR

&&

TDUD
Local storm report, Jun 22, 7:21 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     FLOOD            1 E FISHERS             39.95N 86.00W
06/22/2010                   HAMILTON           IN   NWS EMPLOYEE

            WATER STARTING TO FLOW ONTO I69 NEAR EXIT 3.

&&

JH
Local storm report, Jun 22, 7:49 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
749 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HEAVY RAIN       1 S GREENWOOD           39.60N 86.11W
06/22/2010  M0.25 INCH       JOHNSON            IN   TRAINED SPOTTER

            AMOUNT IN 5 MINUTES. RAIN RATE 4 INCH PER HOUR REALTIME.

&&

HEROLD
Local storm report, Jun 22, 8:22 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       2 SSE BROWNSBURG        39.81N 86.38W
06/22/2010  M4.61 INCH       HENDRICKS          IN   TRAINED SPOTTER

            AMOUNT BETWEEN 1130 PM JUNE 21ST AND 7 AM TODAY.

&&

HEROLD
Local storm report, Jun 22, 8:25 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     FLASH FLOOD      AVON                    39.76N 86.38W
06/22/2010                   HENDRICKS          IN   LAW ENFORCEMENT

            WHITE LICK CREEK OUT OF ITS BANKS. MOBILE HOME PARK NEAR
            600 EAST AND 100 NORTH BEING EVACUATED DUE TO POSSIBLE
            DAMN BREAK.

&&

MKOCH
Local storm report, Jun 22, 8:30 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     FLASH FLOOD      AVON                    39.76N 86.38W
06/22/2010                   HENDRICKS          IN   LAW ENFORCEMENT

            WHITE LICK CREEK OUT OF ITS BANKS. MOBILE HOME PARK NEAR
            600 EAST AND 100 NORTH BEING EVACUATED DUE TO POSSIBLE
            DAM BREAK.

&&

MKOCH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:28 PM EDTSevere Thunderstorm WarningINDWarren47 min
Jun 21, 8:39 PM EDTFlash Flood WarningINDWarren6 hr
Jun 21, 8:47 PM EDTTornado WarningINDFountain, Warren43 min
Jun 21, 9:31 PM EDTSpecial Weather StatementINDTippecanoe, Warren44 min
Jun 21, 9:38 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren52 min
Jun 21, 9:42 PM EDTFlash Flood WarningINDFountain, Tippecanoe5 hr
Jun 21, 9:45 PM EDTTornado WarningINDMontgomery, Tippecanoe45 min
Jun 21, 9:46 PM EDTTornado WarningINDFountain, Warren44 min
Jun 21, 10:05 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe40 min
Jun 21, 10:31 PM EDTAreal Flood AdvisoryINDMontgomery3 hr
Jun 21, 10:34 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion41 min
Jun 21, 10:36 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery54 min
Jun 21, 10:44 PM EDTFlash Flood WarningINDFountain, Parke, Vermillion6 hr
Jun 21, 11:09 PM EDTFlash Flood WarningINDBoone, Montgomery6 hr
Jun 21, 11:14 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion46 min
Jun 21, 11:20 PM EDTSevere Thunderstorm WarningINDBoone, Hancock, Hendricks, Johnson, Marion, Morgan40 min
Jun 21, 11:45 PM EDTFlash Flood WarningINDHendricks, Marion5 hr
Jun 21, 11:54 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby51 min
Jun 22, 12:18 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more42 min
Jun 22, 12:35 AM EDTFlash Flood WarningINDHancock, Rush, Shelby6 hr
Jun 22, 12:41 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Shelby19 min
Jun 22, 12:42 AM EDTFlash Flood WarningINDJohnson6 hr
Jun 22, 12:57 AM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan48 min
Jun 22, 1:30 AM EDTFlash Flood WarningINDCarroll, Howard6 hr
Jun 22, 1:45 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren45 min
Jun 22, 1:55 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren50 min
Jun 22, 1:58 AM EDTFlash Flood WarningINDTippecanoe, Warren6 hr
Jun 22, 2:14 AM EDTFlash Flood WarningINDDelaware, Madison6 hr
Jun 22, 2:34 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam41 min
Jun 22, 2:39 AM EDTFlash Flood WarningINDClinton, Tipton6 hr
Jun 22, 2:49 AM EDTTornado WarningINDBoone, Hendricks22 min
Jun 22, 3:04 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam41 min
Jun 22, 3:15 AM EDTFlash Flood WarningINDHamilton4 hr
Jun 22, 3:36 AM EDTFlash Flood WarningINDParke, Putnam6 hr
Jun 22, 3:39 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more22 min
Jun 22, 4:45 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam6 hr
Jun 22, 5:33 AM EDTFlash Flood WarningINDFountain, Parke, Vermillion4 hr
Jun 22, 5:47 AM EDTFlash Flood WarningINDHancock, Johnson, Morgan, Rush, Shelby6 hr
Jun 22, 6:21 AM EDTFlash Flood WarningINDCarroll, Clinton, Howard, Tippecanoe, Tipton, Warren6 hr
Jun 22, 6:24 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:29 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:43 AM EDTRiver Flood WarningINDShelby64 hr
Jun 22, 6:44 AM EDTFlash Flood WarningINDHenry5 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDDelaware, Madison29 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Madison41 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Marion55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen4 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen5 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDGreene, Owen6 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDClay, Greene55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMontgomery, Parke41 hr
Jun 22, 7:57 AM EDTRiver Flood WatchINDCarroll, Tippecanoe, White6 days
Jun 22, 8:43 AM EDTFlash Flood WarningINDHendricks6 hr
Jun 22, 8:58 AM EDTAreal Flood WarningINDFountain, Montgomery, Warren41 min
Jun 22, 9:08 AM EDTFlash Flood WarningINDHendricks3 hr
Jun 22, 9:28 AM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Warren24 hr
Jun 22, 10:17 AM EDTAreal Flood WarningINDDecatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more24 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDBartholomew, Jackson3 days
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 12:02 PM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more24 hr

Nearby

Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.